# SDR SWAA2021120640507

- Difficulty date: November 4, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,876 hours, 31,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ATTACH ANGLE AT WL 150, RBL 7, BS 727D+4.  NO ALLOWABLE DAMAGE FOR ATTACH ANGLE.   REMOVED ATTACH ANGLE IAW SRM 51-40-02-0G-0.  FABRICATED ATTACH ANGLE IAW SRM 51-40-08, AND DWG 146A7734, SHT 2, REV A.   APPLY CHEMICAL CONVERSION AND PRIMER IAW SRM 51-20-01-0G-0.   INSTALLED A NEW ANGLE IAW SRM 51-40-02, AND DWG 146A7730 REV -.
